International Journal of Theoretical Physics

, Volume 46, Issue 12, pp 3182–3192

Fractional Zero Curvature Equation and Generalized Hamiltonian Structure of Soliton Equation Hierarchy


DOI: 10.1007/s10773-007-9433-z

Cite this article as:
Yu, FJ. & Zhang, HQ. Int J Theor Phys (2007) 46: 3182. doi:10.1007/s10773-007-9433-z


We presented the fractional zero curvature equation and generalized Hamiltonian structure by using of the differential forms of fractional orders. Example of the fractional AKNS soliton equation hierarchy and its Hamiltonian system are obtained.


Fractional zero curvature equationGeneralized Hamiltonian structureFractional AKNS equation hierarchy

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of MathematicsShenyang Normal UniversityShenyangChina
  2. 2.Department of MathematicsDalian University of TechnologyDalianChina